# SDR SWAA2013022012938

- Difficulty date: February 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 21,412 hours, 12,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ANGLE CRACKED STA 947.5 JUST FWD OF LEFT FWD ATTACH BRACKET FOR POTABLE WATER TANK.  REMOVED AND REPLACED ANGLE PER SRM.
